Mathematics Faculty Articles

Title

Criteria and Schur Complements of H-matrices

Document Type

Article

Publication Date

2-1-2010

Publication Title

Journal of Applied Mathematics and Computing

Keywords

Comparison matrix, Diagonally dominant matrix, Geršgorin theorem, H-matrix, M-matrix, Schur complement

ISSN

1598-5865

Volume

32

Issue/No.

1

First Page

119

Last Page

133

Abstract

The purpose of this paper is twofold: We first present a sufficient condition for testing strictly generalized diagonally dominant matrices (i.e., H-matrices) and we claim that our criterion is superior to the existing ones. We then show that the proper subset of the H-matrices determined by the condition preserves the closure property under the Schur complement operation

Comments

Mathematics Subject Classification (2000)

15A4815A45

DOI

10.1007/s12190-009-0237-6

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS